# SDR ZZDA2011982

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N318AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK CAPACITY FUNCTION CHECK FAILED FOR RT AFT BATTERY PACK ONLY.  REMOVED AND REPLACED RT AFT EMERGENCY LIGHT BATTERY PACK - OPS CHECKED GOOD REF B737 AMM 33-51.
